# SDR AALA202507144668

- Difficulty date: July 14, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N145AN
- Make and model: Airbus A321-231
- Aircraft serial: 6783
- Aircraft time: 30,233 hours, 11,800 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Fastener
- Condition: Loose
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HARD TO OPEN, BOTH INFLIGHT AND ON THE GROUND. MAINTENANCE FOUND SIDE TRIM FASTENERS LOOSE AND MAKING CONTACT WITH THE DOOR FRAME WHEN CLOSING OR OPENING THE DOOR. MAINTENANCE RE SECURED FASTENERS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE FLIGHT DECK DOOR WITH NO ISSUES REPORTED.
